# SDR IPXA12M74518

- Difficulty date: July 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112509
- Condition: Cracked
- Location: Bs 1521 L32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE 32R CRACKED AT BS 1521.     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SPLICE IAW DWG A5A7112,  SRM 51-31-01, 51-33-01, AND EO MD11-5100-47885-A.
